MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN SECTOR HA ACET CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN SECTOR HA ACET CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121712054
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/14/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of right thr - high metal ions.Pain.Doi: (b)(6) 2008; dor: (b)(6) 2011; right hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: conclusion and justification status: the complaint states revision of right thr - high metal ions.Pain a review of complaint databases did not identify any anomalies.A review of manufacturing records was not required per wi 3430.The complaint shall be closed with an undetermined conclusion; entered into the complaints database and monitored through trend analysis.If further information is received the complaint shall be reopened and investigated further.Post market surveillance is per sep 419.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN SECTOR HA ACET CUP 54MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7240911
Report Number1818910-2018-52737
Device Sequence Number16390674
Product Code LPH
UDI-Device Identifier10603295009177
UDI-Public10603295009177
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121712054
Device Lot NumberBL3DV1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2018
Supplement Date Received by Manufacturer01/12/2018
02/06/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date02/05/2018
02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight85